# SDR USAA2011010390002

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 7,294 hours, 2,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: FR1748
- Condition: Low Pressure
- Location: L3 Door
- Part time: 7,294 hours, 2,137 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9245 - SEA-PHX - EMERGENCY EGRESS SYSTEM - L3 DOOR ASSIST BOTTLE DEPLETED.  SERVICED L3 DOOR ASSIST BOTTLE PER AMM 52-10-00-610-0 AND 52-10-00-614-001.
